# SDR ASAA2013100996147

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 25,637 hours, 7,982 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Malfunctioned
- Location: Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-ICE LIGHT ON MASTER CAUTION KEEPS COMING ON.  TAT WAS SHOWING 99C THEN BACK TO 12C GROUNDED.  ACFT EQUIPED WITH AUTO FUNCTION ON ANTI-ICE PANEL,   HEATER FOR TAT PROBE WAS ON AT GATE. AFTER PROBE COOLED. RAN TAT PROBE CHECK REF 34-21, TASK 813 & ADIRU BITE REF. 34-21 TASK 801. GROUND VERIFICATION TEST GOOD.  NO PREVIOUS HISTORY.
